his.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A convergence result for square roots of the Poisson kernel in the bidisk
University of Skövde, Department of Natural Sciences.
1999 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 84, no 1, 81-92 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Aarhus: Dansk Matematisk Forening , 1999. Vol. 84, no 1, 81-92 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:his:diva-11884ISI: 000081500400008ScopusID: 2-s2.0-0040629745OAI: oai:DiVA.org:his-11884DiVA: diva2:901630
Available from: 2016-02-08 Created: 2016-02-08 Last updated: 2016-02-08Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Rönning, Jan-Olav
By organisation
Department of Natural Sciences
In the same journal
Mathematica Scandinavica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf